Mournfulness effect of Yasmin

We have 166 consumer reports for Yasmin. Mournfulness effect occurred in 5%.

Patients statistics on Mournfulness side effect for Yasmin

Female
Male

Average weight in Lbs
143.3
0

Average height in Ft
5′ 7″
0

Average age
30
0

Yasmin Circle Diagram 8 consumers of 166 reported about Mournfulness

  1. Sue E. Melchor says:
    4.0 rating

    Yasmin for Depression

    Just terrible! Take the Yasmin now over 1 year, after taking the first pack, I had terrible mood swings. I was unbearable. Have increasingly worse headaches, breast tenderness and listlessness, sudden cramps without a reason, before, during and after the period. 4 months ago then hair loss and it is getting worse. Will the Yasmin now sell, because it is now not only for my environment unbearable. I myself can not handle myself anymore. I definitely do not recommend YasminHowever, I did not gain weight and did not notice any change in my skin (neither positive nor negative)

  2. Leslie M. Thompson says:
    4.0 rating

    I was prescribed the pill Yasmin about 2 years ago in England because it does not give the Novial pill there. At first I was very satisfied and had no problems, no bleeding, clear skin, no weight gain, no chest problems. But since last year, I notice more changes just before my period notice: mood swings and depressive behavior. I am crying a lot and my mood changes from -10 to +500 which I am very irritated. My husband confirms that, too. I had bile removed at the age of only 30, and recently cysts have been detected. I never had any problems with Novial and I’m sure I took them 6/7 years.

  3. Matthew N. Roark says:
    4.0 rating

    I had very very strong mood swings after the 3rd intake. I cried for hours – for no good reason. For this my eye has been drawn for hours! For days! In the first week, tachycardia came along. No desire for sexual intercourse! I had to force myself that at least that’s still going well in the relationship. I was like a substitute – a stranger. I was always looking for a fight with extreme jealousy. When I mentioned my FA on it, he said that this is over and that the heart racing can not get away. Strangely, it was perfect for me before that. Shortly before the period, I got anxiety and panic attacks. Very depressive mood. The still holding and I got professional help because of that. My period, which was usually 3-4 days, also became longer, stronger and more painful. For 7 days and 5 days, I took painkillers one after the other. After the first cycle, I discontinued the pill as it became more unbearable day by day because I became more unbearable! After weaning: tachycardia for 2 weeks, even while asleep. Very real nightmares

  4. Shirley G. Kaczor says:
    5.0 rating

    Initially, I had no significant side effects and thought I had found the perfect pill for me with the Yasmin. But after about 3 years it started creeping … extremely sensitive breasts and at times very dry skin. In addition, I got problems with the eyes, they were getting drier and I only endured with eye drops (but I do not know if that could also be due to the Yasmin). Over time, I was also increasingly driveless, hypersensitive, whiny and felt constantly exhausted and beaten off. My desire for sex became less and less. Most of the time I was barely wet and happy when it was over. After about 6 years of use, I always got the most extreme migraine headaches, which did not help anything. There was nothing to do with me on those days, I just lay in bed and had extra circulatory problems and nausea. I kept thinking of dropping the Yasmin … but not daring because I was scared of the side effects, especially hair loss. But 3 weeks ago I finally did it and I have to say, I’m really happy about it. Well … I know that you can not say much after such a short period of time and should wait. But I already feel much better now … also my desire for sex is back … it feels so intense, I have not known such feelings ever … really unbelievably beautiful … Would any woman , which has such extreme side effects, advise to discontinue this pill and not be afraid of the consequences …